Alert archive / Nebraska / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 203, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Dec 15, 2021, 2:22 PM CST for 6 counties in Nebraska. It was in force for 38 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 15, 2021, 2:22 PM CST (20:22 UTC)
- Expired
- Dec 15, 2021, 3:00 PM CST
- In force
- 38 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Destructive
- Hail
- 0.88 in
- Wind
- 80.0 mph
Counties Hamilton County, NE, Howard County, NE, Merrick County, NE, Nance County, NE, Polk County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 120 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 15, 2:25 PM CST | TSTM WND DMG | Hampton, NE | ESTIMATED 65 MPH WINDS WITH WINDOWS BLOWN OUT OF VEHICLES ON MAIN STREET. TIME ESTIMATED FROM RADAR. |
| Dec 15, 2:25 PM CST | HAIL 1.75 | 3 Ene Marquette, NE | EM RELAYED REPORT OF HAIL UP TO GOLF BALL SIZE THAT SIGNIFICANTLY DAMAGED HOUSE SIDING. TIME ESTIMATED FROM RADAR. |
| Dec 15, 2:29 PM CST | TSTM WND GST 60 | 6 Wnw Fullerton, NE | |
| Dec 15, 2:30 PM CST | TSTM WND DMG | 6 Ssw Polk, NE | DELAYED SOCIAL MEDIA REPORT OF DAMAGE TO POWERLINES AND LARGE TREES AND POSSIBLY A HOUSE ROUGHLY NEAR ROAD 21 AND ROAD B. POSSIBLE TORNADO DAMAGE BUT CANNOT BE CONFIRMED AT THIS TIME. TIME ESTIMATED FROM RADAR. |
| Dec 15, 2:30 PM CST | TORNADO | 3 Ne Marquette, NE | TORNADO PICTURE ON TWITTER. LOCATION IS APPROXIMATE AND PENDING SURVEY. |
| Dec 15, 2:30 PM CST | TORNADO | 3 Sse Hordville, NE | NWS DAMAGE SURVEY FOUND PRELIMINARY EF-1 DAMAGE FROM A TORNADO THAT TRACKED FROM ROUGHLY 7 SSW OF HORDVILLE TO 2 N OF POLK. ADDITIONAL INFORMATION WILL BE ADDED ONCE SURVEY IS COMPLETE. |
| Dec 15, 2:31 PM CST | TSTM WND DMG | 3 Se Hordville, NE | IRRIGATION PIVOTS OVERTURNED IN THE AREA OF 25 AND X ROAD. POSSIBLE TORNADO DAMAGE BUT UNCONFIRMED AT THIS TIME. TIME ESTIMATED FROM RADAR. |
| Dec 15, 2:32 PM CST | TSTM WND DMG | 4 N Bradshaw, NE | IRRIGATION PIVOT DAMAGE. TIME ESTIMATED FROM RADAR. |
| Dec 15, 2:32 PM CST | TSTM WND GST 58 | 4 N Central City, NE | |
| Dec 15, 2:34 PM CST | TSTM WND DMG | 1 N Fullerton, NE | DELAYED REPORT VIA TWITTER. COMPLETE LOSS OF ROOF OF SHED. SMALL OUTBUILDING DESTROYED. TIME ESTIMATED FROM RADAR. |
| Dec 15, 2:36 PM CST | TSTM WND DMG | 2 E Polk, NE | DAMAGE REPORTED ALONG AND NEAR HIGHWAY 66 FROM 2 TO 4 MILES EAST OF POLK. MAINLY NUMEROUS IRRIGATION PIVOTS AND A FEW OUTBUILDINGS. TIME ESTIMATED FROM RADAR DATA. UNKNOWN IF TORNADO DAMAGE. |
| Dec 15, 2:40 PM CST | TORNADO | 4 Ne Polk, NE | NWS DAMAGE SURVEY FOUND PRELIMINARY EF-1 DAMAGE FROM A TORNADO THAT TRACKED FROM ROUGHLY 2 SE OF POLK TO 6 W OF OSCEOLA. ADDITIONAL INFORMATION WILL BE ADDED ONCE SURVEY IS COMPLETE. |
| Dec 15, 2:48 PM CST | TSTM WND GST 60 | Osceola, NE | PEA SIZED HAIL WITH 60-70MPH WINDS. |
| Dec 15, 2:50 PM CST | TSTM WND DMG | 5 S Waco, NE | PIVOTS OVERTURNED AND BARN DAMAGED IN AREA. TIME ESTIMATED FROM RADAR. |
| Dec 15, 2:52 PM CST | TSTM WND GST 58 | 1 W Stromsburg, NE | |
| Dec 15, 3:00 PM CST | TSTM WND GST 60 | 1 Ne Gresham, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 15, 1:23 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2165 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 384 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
419
WUUS53 KGID 152022
SVRGID
NEC081-093-121-125-143-185-152100-
/O.NEW.KGID.SV.W.0203.211215T2022Z-211215T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
222 PM CST Wed Dec 15 2021
The National Weather Service in Hastings has issued a
* Severe Thunderstorm Warning for...
Nance County in central Nebraska...
York County in east central Nebraska...
Hamilton County in south central Nebraska...
Merrick County in central Nebraska...
Polk County in east central Nebraska...
East central Howard County in central Nebraska...
* Until 300 PM CST.
* At 221 PM CST, severe thunderstorms were located along a line
extending from near Palmer to near Stockham, moving northeast at 65
mph.
THESE ARE DESTRUCTIVE STORMS FOR FULLERTON, CENTRAL CITY, AURORA,
STROMSBURG AND YORK.
HAZARD...80 mph wind gusts and nickel size hail.
SOURCE...Trained weather spotters. Wind gusts of 80 to 90 MPH have
been reported with this line.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Severe thunderstorms will be near...
Palmer around 225 PM CST.
Fullerton and Bradshaw around 235 PM CST.
Polk and Belgrade around 240 PM CST.
Other locations in the path of these severe thunderstorms include
Benedict, Stromsburg, Osceola and Shelby.
This includes Interstate 80 between mile markers 324 and 365.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows!
A Tornado Watch remains in effect until 800 PM CST for south central,
central and east central Nebraska.
&&
LAT...LON 4070 9809 4125 9840 4148 9818 4148 9810
4149 9810 4150 9804 4151 9804 4151 9789
4153 9788 4153 9771 4140 9770 4139 9760
4133 9760 4136 9752 4139 9737 4070 9737
TIME...MOT...LOC 2021Z 219DEG 58KT 4127 9829 4077 9799
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH
$$
Thies2 follow-up statements
486
WWUS53 KGID 152040
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
240 PM CST Wed Dec 15 2021
NEC093-152048-
/O.CAN.KGID.SV.W.0203.000000T0000Z-211215T2100Z/
Howard NE-
240 PM CST Wed Dec 15 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HOWARD COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled. However, non
thunderstorm wind gusts of 60 to 70 MPH, or greater, will continue
this afternoon and early evening.
A Tornado Watch remains in effect until 800 PM CST for south central,
central and east central Nebraska.
LAT...LON 4070 9786 4109 9794 4148 9818 4148 9810
4149 9810 4150 9804 4151 9804 4151 9789
4153 9788 4153 9771 4140 9770 4139 9760
4133 9760 4136 9752 4139 9737 4070 9737
TIME...MOT...LOC 2038Z 219DEG 58KT 4148 9806 4098 9776
$$
NEC081-121-125-143-185-152100-
/O.CON.KGID.SV.W.0203.000000T0000Z-211215T2100Z/
Nance NE-York NE-Hamilton NE-Merrick NE-Polk NE-
240 PM CST Wed Dec 15 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CST
FOR NANCE...YORK...EASTERN HAMILTON...NORTHEASTERN MERRICK AND POLK
COUNTIES...
At 238 PM CST, severe thunderstorms were located along a line
extending from Belgrade to 6 miles south of Polk, moving northeast at
65 mph.
THESE ARE DESTRUCTIVE STORMS.
HAZARD...80 mph wind gusts and nickel size hail.
SOURCE...Trained weather spotters and automated observations.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
These severe storms will be near...
Stromsburg around 250 PM CST.
Osceola around 255 PM CST.
Shelby around 300 PM CST.
Other locations impacted by these severe thunderstorms include
Thayer.
This includes Interstate 80 between mile markers 339 and 365.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for south central,
central and east central Nebraska.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
&&
LAT...LON 4070 9786 4109 9794 4148 9818 4148 9810
4149 9810 4150 9804 4151 9804 4151 9789
4153 9788 4153 9771 4140 9770 4139 9760
4133 9760 4136 9752 4139 9737 4070 9737
TIME...MOT...LOC 2038Z 219DEG 58KT 4148 9806 4098 9776
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH
$$
Thies247
WWUS53 KGID 152101
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
301 PM CST Wed Dec 15 2021
NEC081-121-125-143-185-152110-
/O.EXP.KGID.SV.W.0203.000000T0000Z-211215T2100Z/
Nance NE-York NE-Hamilton NE-Merrick NE-Polk NE-
301 PM CST Wed Dec 15 2021
...THE SEVERE THUNDERSTORM WARNING FOR NANCE...YORK...EASTERN
HAMILTON...NORTHEASTERN MERRICK AND POLK COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire. However, non
thunderstorm wind gusts of 60 to 70 MPH will continue this
afternoon and early evening.
A Tornado Watch remains in effect until 800 PM CST for south central,
central and east central Nebraska.
LAT...LON 4070 9786 4109 9794 4148 9818 4148 9810
4149 9810 4150 9804 4151 9804 4151 9789
4153 9788 4153 9771 4140 9770 4139 9760
4133 9760 4136 9752 4139 9737 4070 9737
TIME...MOT...LOC 2100Z 219DEG 58KT 4176 9776 4126 9746
$$
ThiesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 15, 12:15 PM CST, 2 hours 7 minutes earlier.
Area forecast discussion, Dec 15, 12:15 PM CST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
1215 PM CST Wed Dec 15 2021
.DISCUSSION...(Today through Tuesday)
Issued at 312 AM CST Wed Dec 15 2021
Here we go. The main event and focus of the forecast is today
with winds expected to rapidly increase later this morning to
potentially historic levels. Currently, southerly winds are
already beginning to increase early this morning as a very strong
low pressure system crosses the Rockies and deepens. By midday
today, sustained southerly winds of 40 to 50 mph with gusts to 70
mph or greater will be experienced across Nebraska and Kansas.
This will continue through the afternoon and into the evening,
with winds switching to southwesterly and westerly this afternoon
and northwesterly later this evening as the front passes through.
As such, a High Wind Warning is in effect from 9AM to 9PM today.
With most of north central Kansas still dry and avoiding much
moisture from previous systems, elected to add the possibility of
blowing dust to the forecast for that area, especially as the
strongest wind gusts are expected to occur there. It is best to
stay inside during this event but if you MUST be outdoors, use
extreme caution as these winds can easily blow down trees and
power poles. Widespread power outages are also very possible.
In addition, with the southerly winds today, there will be enough
moisture to see isolated thunderstorms today, mainly along and
east of Highway 14. With a few hundred joules of CAPE, cannot rule
out a strong storm as the instability will be combined with decent
shear and a strengthening low. Any possible threat here should be
limited as the instability will move to the east of the area
during the afternoon.
Warmer temperatures will also come out of these strong southerly
winds. Ahead of the front, expect record or near record high
temperatures today. There will be very strong warm air advection,
which supports the idea of record temperatures but also brings
very low dewpoints and generally dangerous fire weather conditions.
With this, we are very confident in the Red Flag Warning that is
in effect through the evening.
Behind the cold front this evening as winds diminish some and
switch to the northwest, there is a chance for some light snow
across portions of south central Nebraska tonight. This should be
short-lived and no accumulation is expected.
Thursday onward, temperatures return to near normal for the next
several days. The next system anywhere near our area will be
associated with a low expected to pass just to our north Friday
night. However, this will push off to the northeast, keeping
precipitation well to our north, leaving our area with potentially
breezy conditions Friday evening into Saturday morning. Otherwise,
weather is expected to be much quieter for the remainder of the
forecast period starting Thursday.
&&
.AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Thursday)
Issued at 1206 PM CST Wed Dec 15 2021
Biggest issue by far will be wind speeds. Exceptionally strong
wind speeds are expected with a dynamic system moving through.
High confidence with strong wind gusts as historically strong wind
gusts are forecast by hi-resolution models. Dust could be an issue
with visibility today, and we may need to lower to at least MVFR.
Also KEAR could be on the far south end of some falling snow,
driven by very strong wind which could also lower visibility near
and shortly after 00Z. LLWS is possible at the beginning of the
forecast before surface winds start to really ramp up. Slow
decrease to wind gusts into the overnight.
&&
.FIRE WEATHER...
Issued at 312 AM CST Wed Dec 15 2021
The combination of strong winds and low relative humidity
values will result in dangerous fire weather conditions across
the local area today. In addition to the strong winds, a change
in wind direction from the south southwest to the northwest with
the associated cold front this afternoon and evening will make any
fire that develops difficult. Avoid engaging in activities that
could lead to fire ignition today.
&&
.CLIMATE...
Issued at 359 PM CST Mon Dec 13 2021
..Regarding Potential Record High Temperatures Wed. Dec. 15 at
Grand Island/Hastings (our two primary climate records sites)..
WEDNESDAY (Dec. 15):
Although still subject to at least minor change, we are CURRENTLY
forecasting record or near record high temps for today...
Record Current Forecast
Grand Island 67 in 2002 67 (tie)
Hastings 67 in 2002 67 (tie)
PLEASE NOTE: Although morning lows Wednesday may also "appear" to
threaten Dec. 15 records for warmest minimum temperature, keep in
mind that daily records are based off the FULL calendar day, and
at this time we expect temperatures to fall far enough this
evening (prior to midnight) to keep existing warm minimum temp
records intact (current records 35 at GRI/39 at HSI).
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...High Wind Warning until 9 PM CST this evening for NEZ039>041-
046>049-060>064-072>077-082>087.
Red Flag Warning until 9 PM CST this evening for NEZ048-049-
062>064-075>077-084>087.
KS...High Wind Warning until 9 PM CST this evening for KSZ005>007-
017>019.
Red Flag Warning until 9 PM CST this evening for KSZ005>007-
017>019.
&&
DISCUSSION...Hickford
AVIATION...Heinlein
FIRE WEATHER...Hickford
CLIMATE...HickfordHazardous weather outlook, Dec 15, 11:30 AM CST, 2 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 1130 AM CST Wed Dec 15 2021 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 161200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 1130 AM CST Wed Dec 15 2021 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...This Afternoon and Tonight. An unusually high risk for hazardous weather is expected today and this evening from multiple concurrent hazards. Exceptionally strong winds are expected today, especially during the afternoon through evening hours. These winds will start the day out of the south, before turning to the west, then northwest behind a passing cold front. Widespread wind gusts of 70 mph or more are possible. A High Wind Warning is in effect for the entire area morning through 9 PM this evening. Please refer to the latest High Wind Warning message for additional information. These strong winds, combined with low relative humidity, are also expected to result in critical fire weather conditions for portions of the area this afternoon. As a result...a Red Flag Warning will be in effect for areas southeast of a line from Columbus Nebraska to Grand Island to Phillipsburg Kansas from Noon through 9 PM today. Please refer to the latest Red Flag warning message for additional information. There is potential for severe thunderstorms this early to mid afternoon especially for areas along and east of Highway 281. A marginal to slight severe risk of storms is possible for this area much of this area and an enhanced risk for the Highway 81 corridor, mainly between the noon and 4 PM. Thunderstorm wind gusts of 70-80 mph are the main potential threat, but an isolated tornado cannot be ruled out. With such exceptionally strong winds expected, visibility could be reduced at times today due to blowing dust, and in some areas, from falling snow. Blowing dust will be possible for the entire outlook area, especially for areas of north central Kansas all day today and into this evening, and could reduce visibility to near zero for some areas at times. Falling snow combined with strong northwest wind gusts could reduce visibility to less than a quarter mile for areas mainly northwest of a line from Elwood to Kearney to Fullerton, Nebraska late this afternoon and into the evening mainly between 5 PM and 9 PM. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Any reports of any wind damage from this event are appreciated. && More information may be obtained at the following web page: https://www.weather.gov/hastings Heinlein
In the hours before
Local storm report, Dec 15, 2:15 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
215 PM CST WED DEC 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM TSTM WND GST GILTNER 40.78N 98.15W
12/15/2021 E85 MPH HAMILTON NE EMERGENCY MNGR
ESTIMATED 80-90 MPH WINDS.
&&
PFANNKUCHLocal storm report, Dec 15, 2:16 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
216 PM CST WED DEC 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM DUST STORM 2 NNE DAMAR 39.35N 99.57W
12/15/2021 ROOKS KS TRAINED SPOTTER
1/4SM MILES VIS IN DUST. RAINING MUD WITH
SHOWERS.
&&Local storm report, Dec 15, 2:17 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
217 PM CST WED DEC 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM TORNADO 1 S EDGAR 40.35N 97.97W
12/15/2021 CLAY NE EMERGENCY MNGR
TORNADO ON THE GROUND 1S OF EDGAR PER EM.
&&Local storm report, Dec 15, 2:19 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
219 PM CST WED DEC 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND GST 2 NW SUPERIOR 40.05N 98.09W
12/15/2021 M69 MPH NUCKOLLS NE MESONET
&&Local storm report, Dec 15, 2:20 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
220 PM CST WED DEC 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM NON-TSTM WND GST 3 SE DAVENPORT 40.29N 97.78W
12/15/2021 M59 MPH THAYER NE MESONET
&&Local storm report, Dec 15, 2:21 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
221 PM CST WED DEC 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND GST GRAND ISLAND AIRPORT 40.97N 98.31W
12/15/2021 M85 MPH HALL NE ASOS
&&
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 12:54 PM CST | Severe Thunderstorm Warning | GID | Franklin, Furnas, Harlan, Kearney, Phelps, Webster | 36 min |
| Dec 15, 1:21 PM CST | Severe Thunderstorm Warning | GID | Adams, Buffalo, Clay, Franklin, Hall, Hamilton and 7 more | 54 min |
| Dec 15, 1:30 PM CST | Tornado Warning | GID | Adams, Franklin, Webster | 15 min |
| Dec 15, 1:41 PM CST | Dust Storm Warning | GID | Buffalo, Dawson, Furnas, Gosper, Harlan, Kearney and 1 more | 94 min |
| Dec 15, 1:43 PM CST | Tornado Warning | GID | Adams | 17 min |
| Dec 15, 1:45 PM CST | Tornado Warning | GID | Adams, Clay, Webster | 15 min |
| Dec 15, 1:45 PM CST | Tornado Warning | GID | Buffalo, Hall, Howard | 15 min |
| Dec 15, 1:57 PM CST | Tornado Warning | GID | Adams, Hall, Hamilton, Merrick | 18 min |
| Dec 15, 2:03 PM CST | Tornado Warning | GID | Clay, Hamilton | 12 min |
| Dec 15, 2:08 PM CST | Severe Thunderstorm Warning | GID | Clay, Fillmore, Greeley, Hall, Hamilton, Howard and 7 more | 52 min |
| Dec 15, 2:14 PM CST | Tornado Warning | GID | Hamilton, Merrick, Polk, York | 16 min |
| Dec 15, 2:17 PM CST | Blowing Dust Warning | GID | Franklin, Furnas, Harlan, Nuckolls, Thayer, Webster | 6 hr |
| Dec 15, 2:32 PM CST | Tornado Warning | GID | Hamilton, Merrick, Nance, Polk | 13 min |
| Dec 15, 2:39 PM CST | Tornado Warning | GID | Nance | 9 min |
| Dec 15, 2:43 PM CST | Tornado Warning | GID | Merrick, Polk | 17 min |
| Dec 15, 2:45 PM CST | Tornado Warning | GID | Polk, York | 15 min |
| Dec 15, 4:31 PM CST | Snow Squall Warning | GID | Buffalo, Dawson, Gosper, Phelps | 59 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.